# SDR GTIA040272

- Difficulty date: April 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXIT SIGN AT AFT GALLEY FELL OFF ON TAKEOFF.  RE-ATTACHED LUMINESCENT EXIT STRIP AT AFT GALLEY FLOOR AREA.  (M)
